skin-hair-icon
Patchy lip and penis
Hi, I had a surgery on my had for cyst removal after which the Dr prescribed Ciplox 500 twice a day for 7 days. The first day I noticed my upper lip was swollen and had itching on my penis. The third day my upper lip has dark black dry patches and the same on my penis which is cracked and bleeding. A post online said to apply fluticasone creme, which I have been applying for a day and have stopped the antibiotics. Is this right?
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. This appears to be a fixed drug eruption + this is not something you treat by looking up online. What you have done for now is fine - stop that anti biotic. See a qualified dermatologist near you. Was there any other medicine prescribed along with ciplox - if any -needs to be checked what caused the fde and to avoid it in future. Further queries may be sent on follow up messaging. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.